# SDR AALA202103269008

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N416AN
- Make and model: Airbus A321-253N
- Aircraft serial: 9466
- Aircraft time: 1,778 hours, 550 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT INTO DFW GOT A CLASS 1 SMOKE LAVATORY WARNING. FLIGHT ATTENDANT SAYS IT CAME FROM MID CABIN LAVATORY AND NO SMOKE NOTICED. WARNINGS EXTINGUISHED 30 SECONDS LATER. ACCOMPLISHED CABIN INTERCOMMUNICATION DATA SYSTEM RESET PER TSM 24-00-00. FAULT CLEARED.
